Mathematical Problems in Engineering
Volume 1 (1995), Issue 1, Pages 37-39
On existence and uniqueness of the solution of the equation of motion for constrained mechanical systems
1Mechanical Engineering, Civil Engineering and Decision Systems, University of Southern California, Los Angeles 90089-1453, CA, USA
2Electrical Engineering, Biomedical Engineering and Economics, University of Southern California, Los Angeles 90089, CA, USA
3Department of Mathematical Sciences, University of Delaware, Newark 19716, DE, USA
Received 25 August 1994
Copyright © 1995 Firdaus E. Udwadia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we provide sufficient conditions for the existence and uniqueness of the solution of the newly obtained equation of motion for constrained mechanical systems.